# SDR SWAA2013041114747

- Difficulty date: March 24, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 695359U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT BS 716, LBL 62.  REPAIRED INTERCOSTAL PER SRM.
